# SDR CA130620002

- Difficulty date: June 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,506 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT INBD LOWER ROD ON NR 1 FLAP TRACK FOUND BENT ON ARRIVAL. AFTER MECHANICAL RIGGING COMPLETED FOUND INBD FLAP MECHANISM UPPER AND LOWER RODS AND FLAP MECHANISM NR 2 UPPER AND LOWER RODS NOT PROPERLY ADJUSTED. MECHANICAL RIGGING OF LT AFT FLAP, FLAP TRACK 1 & 2,  C/OUT IAW AMM 27-50-00-820-801-A, CHECKS SERVICEABLE.  FOUND INBD FLAP MECHANISM NR 1 & NR 2 UPPER AND LOWER RODS ADJUSTED INCORRECTLY.  REPLACED INBD LOWER FLAP MECHANISM ROD IAW AMM 57-54-30-400-801-B.  ADJUSTED LT INBD FLAP MECHANISM NR 1 & NR 2 UPPER AND LOWER ROD IAW AMM 57-54-30-400-801-B.  OPS TEST C/OUT SERVICEABLE IAW AMM 27-50-00-710-801-A/400.
